RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 4, Pages 35–37 (Mi vmj174)  

One General Method in Operator Theory

S. S. Kutateladze

Novosibirsk, Sobolev Institute of Mathematics

Abstract: An order bounded operator with target a Dedekind complete vector lattice is determined up to an orthomorphism from the kernels of its strata. Some applications to 2-disjoint operators are briefly discussed.

Full text: PDF file (98 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 04.05.2005
Language:

Citation: S. S. Kutateladze, “One General Method in Operator Theory”, Vladikavkaz. Mat. Zh., 7:4 (2005), 35–37

Citation in format AMSBIB
\Bibitem{Kut05}
\by S.~S.~Kutateladze
\paper One General Method in Operator Theory
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 4
\pages 35--37
\mathnet{http://mi.mathnet.ru/vmj174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191809}
\elib{http://elibrary.ru/item.asp?id=11620320}


Linking options:
  • http://mi.mathnet.ru/eng/vmj174
  • http://mi.mathnet.ru/eng/vmj/v7/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:148
    Full text:56
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020